# SDR IXXA06RNG017S

- Difficulty date: April 3, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Rt Elevator
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK FOUND A OIL CAN ON RT ELEVATOR LOWER SURFACE, STA XE 246.875 TO XE 258.896.  REMOVED AND REPLACED RT ELEVATOR LOWER SKIN IAW DOUGLAS DRAWING 5654970.  ACCOMPLISHED WEIGHT AND BALANCE IAW DC8 SRM 51-4-4 TR 51-116 PAGE 2.
